MathSciNet Relay Station
MathSciNet bibliographic data
MR1573734 Contributed Item
Harkin, Anthony A.; Harkin, Joseph B.; Geometry of Generalized Complex Numbers. Math. Mag. 77 (2004), no. 2, 118–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement